MAUDE Adverse Event Report: BECKMAN COULTER IRELAND, INC. DXH 500 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER IRELAND, INC. DXH 500 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 500
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bec field service engineer (fse) went to the customer site and inspected the instrument.The fse confirmed the customer's reported issue and identified platelet (plt) background counts not recovering within specification.The fse replaced the rbc electrode and performed pressure adjustments resolving the event.The fse returned to perform preventative part replacements including the rinse head, aspiration probe and rbc count o-ring along with tightening the baths and solenoids and performing a shutdown.The instrument was verified with daily checks and repeatability.All recovered within specification and without error.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported that patient samples are recovering with erroneous high platelet (plt) results when cycled on their dxh500 hematology instrument.No report of erroneous results sent out of the laboratory.There were no erroneous results being reported outside the laboratory.There was no report of any injuries, deaths, or delays/changes in treatment or diagnosis to patient or user.Patient data was not provided for review.On site service was scheduled.

Brand Name
DXH 500 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER IRELAND, INC.
lismeehan
o callaghans mills clare
EI 
Manufacturer (Section G)
BIT GROUP FRANCE
rue de la valsière,
parc euromédicine ii
montpellier cedex 34090
FR   34090
Manufacturer Contact
angela vettel
250 s kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key22056794
Report Number1061932-2025-00024
Device Sequence Number4251492
Product Code GKZ
UDI-Device Identifier15099590671242
UDI-Public(01)15099590671242(11)161209
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K181475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN DXH 500
Device Catalogue NumberB40601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown